# SDR 9SZA2015123103

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N612SH
- Make and model: Snias AS350B2
- Aircraft serial: 4757
- Aircraft time: 7,974 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Wire
- Part number: 9933031855
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL PROBE FELL TO 0 IN FLIGHT ACCOMPANIED BY FAINT SMELL OF BURNING ELECTRICAL.
